In need of medication info plse

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bob1344
Regular Member


Date Joined Mar 2006
Total Posts : 61
   Posted 6/14/2007 11:31 AM (GMT -6)   
Hello
I hope I am posting in the correct forum I take a drug called Zyprexa and lately I have been noticing hair loss a problem I have never had a issue with can this drug Zyprexa cause hairloss I am 45 years old
Thank s in advance

shesmydisease
New Member


Date Joined Jun 2007
Total Posts : 11
   Posted 6/14/2007 12:12 PM (GMT -6)   
I'd google 'zyprexa' or definitely ask your doctor about it, call/email him or her.
"Narcissus died because he could only
love his image at the expense of himself."


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 6/14/2007 1:19 PM (GMT -6)   
Bob1344,
 
I have taken zyprexa in the past and that was not a side effect for me, so I am sorry you are experiencing some hair loss.  I went searching on the web, and I found two websites that state  hair loss as a possibility, but a rare occurance.

I hope this is helpful, and I would definetly bring this up to your Dr. to see other alternatives.


@~ Olivia
Moderator, Bipolar

"Don't let your yesterday, ruin your today"

Post Edited (olivia of course) : 6/14/2007 1:22:47 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 8:41 PM (GMT -6)
There are a total of 2,858,680 posts in 313,674 threads.
View Active Threads


Who's Online
This forum has 155261 registered members. Please welcome our newest member, uniqueme.
614 Guest(s), 12 Registered Member(s) are currently online.  Details
PeteZa, Hateanxiety, mikeb2308, Casa11, Scaredy Cat, Girlie, uniqueme, InTheShop, Aerose91, fiddlecanoe, Robertmp, WV Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer